# SDR 211001007

- Difficulty date: May 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT DOOR THRESHOLD IS CORRODED, CORROSION RUNNING UNDER DOOR STOPS.  CORRECTIVE ACTION:  REMOVED AND REPLACED MID CARGO COMPARTMENT DOOR THRESHOLD.  (NR 23722)
